# SDR DL76L000307

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 451T16044
- Condition: Cracked
- Location: Bs 561
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE HORIZONTAL FLANGE OF THE C-1 CARGO COMPARTMENT BALLMAT SUPPORT AT STA 561.  NO VISUAL INDICATION OF A CRACK APPEARS ON THE UNDERSIDE OF THE FLANGE.  THE SUPPORT WAS REPLACED PER DWG 451T1604 , SRM 53-30-53-0-2 DETAIL 2.
